# SDR 0301611225

- Difficulty date: August 19, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Aircraft time: 117,151 hours, 26,420 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 977J1504
- Part serial: SW785
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,780 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 GENERATOR TRIPPED OFF AND THEN NR 1 CSD TEMPERATURE CLIMBED AND TRIPPED OFF.   FLIGHT DUMPED 70,000 LBS OF FUEL AND RETURNED TO DTW.  MAINTENANCE REPLACED THE NBR 1 GENERATOR AND SERVICED CSD AND REPLACED NR 2 GENERATOR CONTROL, GENERATOR, CSD CONTROLLER, AND CSD. OPERATIONAL CHECK OK.
